Facebook Pixel
EmpowHER Guest

Pregnant on Lo Loestrin Fe??

By Anonymous January 27, 2015 - 12:41pm
Rate This

I began taking Lo Loestrin Fe December 15th on the first day of my period. I have taken it religiously, except one missed pill the first week (which I took as soon as I remembered) and changing from taking it in the AM to taking it in the PM. The first 3 weeks I was on it, I had absolutely no side effects. The last day of my 3rd week, I started bleeding, cramping and getting bad back pain, which is completely normal for my periods. But, it was 4 days prior to taking the placebo pills. My GYN said it was breakthrough bleeding. However, I continued to bleed all week, through my placebo pills. The bleeding was lighter than normal but I still needed a tampon. I think it was my period coming early (which never happens), instead of breakthrough bleeding. The following week, I had all my typical symptoms of ovulation. And during this week, I had unprotected sex multiple times. I didn't think anything of it until all of sudden I started having symptoms that might mimic pregnancy...change in appetite, unexplained nausea, insomnia, cramping off and on, back pain, headaches, dizzyness, runny nose. Yesterday, roughly a week after what could've been ovulation, I had some pinkish discharge that lasted one long day, along with light cramping and back pain. From what I've read, it was much like implantation bleeding. My next period, based on the placebo pills, should start February 5th. Based on when I started my last period, it would start February 1st. What are the chances that I could be pregnant? And if not, what would cause these symptoms?

Add a Comment1 Comments


Dear Anon,

Thank you for reaching out to the EmpowHER community and for sharing your question!

Reading through your post, I am sure you are quite confused and really stressed out about all the things going on with your body!

It sounds to me that you are experiencing breakthrough bleeding and your body is adjusting to the pill. I can't tell you over the Internet if you are in fact pregnant, but missing a pill and changing the times decreases the effectiveness of the level of protection.

The light pink spotting does sound like implantation bleeding, but the only way to know for sure is to take a home pregnancy test. 

I wish I could tell you a better answer, but there's always risks associated with unprotected sex. 

Headaches, dizziness and a  runny nose could be a 24 hour flu bug and not always pregnancy symptoms.

I hope everything works out. Will you take a pregnancy test to rule it out?



January 27, 2015 - 2:29pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!